# SDR COMA0660178

- Difficulty date: February 23, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N589SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 25,935 hours, 23,311 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5688 - DURING TAKEOFF ROLL RECEIVED AN OUTBOARD GROUND SPOILER FAULT CAUTION MESSAGE, FLIGHT RETURNED TO THE GATE.  CHECKED INTEGRITY OF THE SYSTEM WIRING, NO DEFECTS NOTED, DISCREPANCY COULD NOT BE DUPLICATED BY MAINTENANCE.
